# SDR SWAA2021111725191

- Difficulty date: October 1, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 69,284 hours, 41,071 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193D
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 193D AFT EDGE DELAMINATED. / [01] PREPARED FOR REPAIR PLIES THE AREA AT PANEL 193D AS PER B737-700 SRM51-70-04-2R-9; [02] OK TO INSTALL REPAIR.; [03] REPAIRED AT PANEL 193 D AS PER B737-700 SRM 51-70-04-2R-9 . MATERIAL USED PO.1731939 AND PO. 1694548; [04] VERIFIED STEP 3.; [05] RESTORED FINISH AT ACCESS PANEL 193D IAW B 737-7 AMM51-21-73-370-803.; [06] RESTORED FINISH AT ACCESS PANEL 193D IAW B 737-7 AMM51-21-73-370-803.; [07] SUMMARY=PREPARED FOR REPAIR PLIES THE AREA AT PANEL 193D AS PER B737-700 SRM51-70-04-2R-9 REPAIRED AT PANEL 193 D AS PER B737-700 SRM 51-70-04-2R-9 . MATERIAL USED PO.1731939 AND PO. 1694548 RESTORED FINISH AT ACCESS PANEL 193D IAW B 737-7 AMM51-21-73-370-803..
